# SDR SWAA2019041831810

- Difficulty date: March 29, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STAB. STA. 129.50 3RD VERTICAL STIFFENER CRACKED.    REPAIRED STIFFENER IAW SRM AND DWG.
